MathSciNet Relay Station
MathSciNet bibliographic data
MR2817937 11G05
Fujita, Yasutsugu; Terai, Nobuhiro Generators for the elliptic curve $y\sp 2=x\sp 3-nx$. J. Théor. Nombres Bordeaux 23 (2011), no. 2, 403–416.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement